# SDR CALA2012081500506

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 36,611 hours, 12,705 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Loops
- Part time: 43,052 hours, 15,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON PUSH BACK AND START ENG NR 2 OVERHEAT LIGHT ILLUMINATED AND WENT OUT.  AFTER TEST, ALL CHECKED GOOD AND CONTINUED AFTER TAKEOFF. 8000FT LIGHT ILLUMINATED,  RAN QRH LIGHT WENT OUT.  RETURNED TO DEPARTURE, INSPECTED NR 2 ENG FOR PNEUMATIC LEAKS, NONE FOUND, CHECKED FIRE LOOPS RESISTANCE REF 26-11-00-730-801.  TESTED SYS REF MM 26-11-00-730-802.  CHECKED NORMAL. FOUND HARNESS D30420 DAMAGED, REMOVED AMP A & B LOOPS HARNESSES REF MM 26-11-02-401.
